bibtype |
J -
Journal Article
|
ARLID |
0410950 |
utime |
20240103182251.0 |
mtime |
20060210235959.9 |
title
(primary) (eng) |
A note to the entropy of fuzzy T-dynamical systems |
specification |
|
serial |
ARLID |
cav_un_epca*0297179 |
ISSN |
1066-8950 |
title
|
Journal of Fuzzy Mathematics |
volume_id |
9 |
volume |
3 (2001) |
page_num |
709-714 |
|
keyword |
entropy |
keyword |
fuzzy T-dynamical system |
keyword |
fuzzy T-partition |
author
(primary) |
ARLID |
cav_un_auth*0101163 |
name1 |
Mesiar |
name2 |
Radko |
institution |
UTIA-B |
full_dept |
Department of Econometrics |
fullinstit |
Ústav teorie informace a automatizace AV ČR, v. v. i. |
|
author
|
ARLID |
cav_un_auth*0212558 |
name1 |
Vivona |
name2 |
D. |
country |
IT |
|
COSATI |
12A |
cas_special |
project |
project_id |
GA402/99/0032 |
agency |
GA ČR |
ARLID |
cav_un_auth*0009169 |
|
research |
CEZ:AV0Z1075907 |
abstract
(eng) |
Entropy of fuzzy partitions introduced by Ban in 1998 is shown to collapse either to standard entropy case, or to the Ruspini (1969) entropy. |
RIV |
BA |
department |
E |
permalink |
http://hdl.handle.net/11104/0131037 |
ID_orig |
UTIA-B 20020164 |
arlyear |
2001 |
mrcbU63 |
cav_un_epca*0297179 Journal of Fuzzy Mathematics 1066-8950 Roč. 9 č. 3 2001 709 714 |
|